Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

esther51

Members
  • Content count

    33
  • Joined

  • Last visited

Community Reputation

1 Neutral

About esther51

  • Rank
    Advanced Member

Recent Profile Visitors

158 profile views
  1. Amantadine

    Hi Mark: Last time I talked to you the doctor had given me entacopone, but it caused diarrhea and he took me off of it. Now he has given me amantadine. I started with one 100 mg at 9 am. The first two days I slept a lot and had a light headache. Then the rest of the week I felt better and better with very little tremors. This week my tremors are worse. So I went on my second pill which thr doctor told me to take at 2 pm. Yesterday and especially today my tremors have been so bad I can feel it in my whole body and especially movement of my head. Can you tell me if this will pass or what is going on? As always, thanks for any help you can provide. Esther
  2. Stalevo and falling

    Hi Mark: 1) Dr. told me to take1/2 to one Entacopone w/carbidopa/levodopa 3 times a day. The whole pill is 200 mg. 2) I have been on carbidopa/levodopa for quite a long time. Initially it made me nauseous, but I got used to it and tolerate it without any problem now. The only thing is it only works for 2 hours at a time. 3) Carb/Levo/Entocap 100 is what is on the bottle.tried several times. Could not keep it down. Thanks, Esther
  3. Stalevo and falling

    Would this be a problem with carbidopa/Levo when taken separate with entacapone? The dr recently added entacapone to extend out my Sinemet so that I could half the entacopone because the Stalevo was making me so sick. I am having walking problems and more freezing. He wants to gradually put me on Rytary. i had thought I was having an issue because I had a viral infection and was on antibiotics and cough meds.
  4. Daylight Savings Time

    Hi Mark This year I'm having a lot of trouble with my Sinemet and the shift to Daylight Savings Time. I have a lot of off times if I keep my same times but even though I don't want to change my time an hour ahead it seems to be the only way it works. In other words when I get up in the morning I usually take my first boost of Sinemet at 7:30, but am having to move it to 6:30 (as well as moving the rest of the doses during the day an hour earlier). This makes my last dose the doctor will let me have too early in the evening, so I have to go to bed earlier before it wears off. Sinemet, toprol and klonopin is the only meds I take. Thank you in advance for any suggestions.
  5. Tremor and meds

    Marc: Thank you! You are right on. Taking the amitriptyline 2 hours apart didn't help but when I came completely off of it, I am doing so much better. Again, thank you so much. EW
  6. Tremor and meds

    Marc: My neurologist thinks this is a odd question, which is why I don't even confront him with it anymore. And maybe it does sound odd, but it is a fact. (my husband can verify this) Sometimes when I take my sinemet or even at night when I take amitriptyline I begin to have increased tremors. It happened to me tonight. Of course I am under a lot of stress right now. But the strange thing is it starts as soon as I swallow the pill; it doesn't have time to reach my stomach. (it is not psychological because I don't want to have tremors, I'm trying to prevent them) Got any ideas? Thanks. EW
  7. Sinemet Cr

    Mark: I did as you suggested and took my sinemet one half hour earlier and it worked. I couldn't imagine that that would be the answer. That will help me until I go back to the doctor in two months. He gave me stalevo but it makes me so sick, I can't keep it down. Thank you so much for your help. I feel like a new person. EW
  8. Sinemet Cr

    It is the at rest shaking, but seems to increase after I take the pill. In fact sometime I'm not shaking at all until after I've taken it.
  9. Sinemet Cr

    Hi Mark: Hope you're doing good.!!!! I have been diagnosed with Parkinson's for about 10 years. The past year I have had what I call strange reactions to Sinemet Cr. I take 2 25/100's at 7:30 a.m. and do fine until my next 25/100 at 12:00, my next one at 3:00 p.m., and one at 5:30. As I said I do fine until my 12:00 noon dose. When I take it and each one thereafter, I shake uncontrollably for 1 to 2 hours before it finally subsides. Am I getting too much Sinemet or is this a side effect I am experiencing? Thank you for your thoughts on this. EW
  10. sinemet, sinemet cr, stalevo

    Mark: I have been playing around with the Stalevo trying to get it in my system, but it makes me nauseated and especially if I take it in the morning. Sometimes it makes me nauseated to the point of throwing up, even when I try eating crackers. Also, sleep is a big issue for me; in the past 3 days I have only slept 3-4 hours each night. Usually this is either a result of shaking or lower back pain (I don't know what is causing the back pain. No pain for 2 weeks; now it came back). I am grateful for any suggestions. Esther
  11. sinemet, sinemet cr, stalevo

    Mark: The biggest problem I have now is my morning dose of meds. If I take two regular sinemet I spend the morning throwing up. I can take one, but still get rather nauseated. I was wondering if I can take two cr's. I don't start tremors until around 7 or 8, as the amitriptyline I now take in the evening helps with that. What do you suggest? Thanks a bunch!!!
  12. shingle vaccine and meds

    Mark: My doc finally decided to try me on Stalevo. It only seems to last me only about 1 hour longer than the sinemet cr. Not only that, but it makes me feel so bad: headache and extreme tiredness; also some diarrhea. I've been taking it about 2 weeks. Will the headaches go away eventually? I really want to go back on the cr and reg sinemet in the morning, but don't know what he might say to this. What do you suggest?
  13. Good Evening: I took sinemet cr with no problems for about 10 years. My doc then gave me regular sinemet to supplement since I was needing cr every 2 1/2 hours. Since that didn't seem to help much, he gave me stalevo. I don't understand why I did well on the cr, but the regular sinemet and the stalevo give me a little shortness of breath making me fell tired. This is my schedule: 7:30 am = 1 reg sinemet 8:30 am = 1 cr 9:30 am = 1 Toprol/fish oil/calcium 11:00 am = 1 stalevo 2:45 pm = 1 stalevo 7:00 pm = 1 stalevo 8:00 pm = 1 klonopin Any suggestions would be appreciated. Thank you so much for your help! Esther
×